Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Single vessel disease, gets chest pain extending to hands and legs on taking medicines. What should be done?

Dear Doctor, Greetings!! a month before my mother reported with chest disconformt which she went for ECG which was not normal further doctor asked to go for TMT which again reported positive. Per these reports they asked to go for angiography . from that she diagonosed as below ----- Coronal Angiographic profile - left main -- Normal. Left ant. desc. --- Normal. Diagonal-1 --- mid 40-50% plaquing. Left circumflex -- proximal mild plaquing RCA -- dominant vessel. Proximal plaquing and mid 90% stenosis . Final impression --- single vessel disease. They suggested to go for PTCA and STen to RCA. Further we took openion of very senior cardilogst where he said this can be well recovered by medicine. below are the medicine she is taking - Morning – Rancad 500mg (ranolazine) flavedon 20 sorbitrate 10 mg (1/2 table) nitrocontin 2.6 amifru 40 corflo 5 -norcorandil Afternoon - flavedon 20 sorbitrate 10 mg (1/2 table) Evening - Rancad 500mg (ranolazine) flavedon 20 sorbitrate 10 mg (1/2 table) nitrocontin 2.6 corflo 5 –norcorandil these medicines he asked to take for 1.5 mths before further checkup. Whenever she take these dose she report pain in chest with pain in left hand from mid to middle finger .....but from last couple of days she said she feel pain when she sir folder her legs for toilet. Sir I would be highly thankful to you...if you please help me with your valuable advice to get her well soon as we all in tension on what to do next.. also she is not ready for angioplasty so looking for your help to know wht can be done for her to get well soon. from a month now she is eating almond day to improve good colestrol...with full control on diet.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. It is reasonable to manage obstructive chronic coronary artery disease with medications, but not all the time we can take away symptoms completely; it seems that many of the medications she is taking could use an increased dose at the discretion of your senior cardiologist (I recommend talking to him to see if some can be increased) to try to control symptoms; if after 1.5 months of being on maximal medical therapy she is still having chest pain symptoms, then an angioplasty would give her better chances of making her pain free.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor